General Question

zwingli's avatar

Why does my arm hurt after the flu shot?

Asked by zwingli (601points) October 18th, 2010

Why does my arm hurt after I got the flu shot earlier today?

Observing members: 0 Composing members: 0

7 Answers

Winters's avatar

when you get the injection, the muscles are not used to it and they tighten up around the area in which the needle went. Somewhat similar to working out, ish.

WestRiverrat's avatar

Your body is fighting off the foreign substance that was introduced into it. The pain is your nervous system’s way of letting your concious being know there is a problem, and where it is.

simone54's avatar

You had a big-ass needle in your arm!

zwingli's avatar

@simone54 actually the needle wasn’t that large.

Rarebear's avatar

Local inflammation. Nothing to worry about. Put ice on it.

Tropical_Willie's avatar

The technical term is a BIG booo-boooo. It is just reaction to the needle and the flu vaccine in your body. Ice packs and aspirin should help.

jojo98766's avatar

Hm… Mine didn’t hurt after I got mine… Weird. Probably some sort of sensitivity you have. or maybe they mixed up the shots and gave you a tetnus one. LOL. Take some pain medication, and you’ll be fine. If it stays for more than a week, I suggest you see someone about it. :)

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther